# SDR DALA13007640955

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 61,241 hours, 45,621 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 3D IN THE CABIN WAS INOPERATIVE. MX FOUND A BROKEN WIRE AT THE CONNECTOR AND REPLACED THE PIG-TAIL.  THE SYS RETURNED TO NORMAL OPERATION.
